MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, EASTERN EUROPE; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, EASTERN EUROPE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EE2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a red alarm condition involving a trilogy evo ventilator during patient use.No patient harm or injury was reported.During the in process evaluation of the device at a third-party service center, review of the event and error logs identified ventilator inoperative events evt_motor_shutdown and evt_tpy_held_in_bm.Based on these findings, replacement of the system printed circuit assembly (pca) was recommended.Review of the error log also identified an evt_mach_flow_drift_high ventilator inoperative error, indicating that the machine flow sensor had drifted above specification and required replacement.Additional review of the error log identified evt_mcl_foc_shutdown and evt_motor_flux_magnitude_runtime events, resulting in a recommendation to replace the device blower.The air foam inlet filter and particulate filter were identified for replacement in accordance with preventive maintenance requirements.One in-line filter prox was found contaminated with dust and required replacement.At the time of this report, the device was out of warranty and awaiting customer approval for repair.The investigation remains ongoing.No patient harm or injury was reported.If additional information becomes available following completion of the repair that impacts the investigation findings or reportability determination, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The reported failure of ventilator inoperative error codes is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.¿review of the dhr for this device, serial number (b)(6), did not find any non-conformances or abnormalities related to the reportable malfunction/ allegation identified in this complaint record during testing of the device prior to distribution.¿.

Brand Name
TRILOGY EVO, EASTERN EUROPE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25546365
Report Number2518422-2026-023565
Device Sequence Number5571632
Product Code CBK
UDI-Device Identifier00606959055544
UDI-Public(01)00606959055544
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEE2110X15B
Device Catalogue NumberEE2110X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown